The Problem of HControl of a Class of Lurie Switched Time-Delay Systems

Abstract:

Article Preview

The problem ofcontrol of Lurie time-delays switched systems is investigated. Lyapunov functions is used to derive the sufficient conditions for the systemsabsolutely stable

Info:

Periodical:

Edited by:

Dongye Sun, Wen-Pei Sung and Ran Chen

Pages:

2731-2735

DOI:

10.4028/www.scientific.net/AMM.71-78.2731

Citation:

B. X. Mao and H. Zhao, "The Problem of HControl of a Class of Lurie Switched Time-Delay Systems", Applied Mechanics and Materials, Vols. 71-78, pp. 2731-2735, 2011

Online since:

July 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.